Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 6, NWS Lake Charles, LA

March 22, 2022Jasper County, Newton County, Tyler County, Texas

NWS Lake Charles, LA issued this tornado warning at Mar 22, 2022, 8:13 AM CDT for Jasper County, Newton County, Tyler County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2022, 8:13 AM CDT (13:13 UTC)
Expired
Mar 22, 2022, 8:45 AM CDT
In force
32 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 86 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 7:08 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1548 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
339 m²/s²
Significant tornado parameter
3.5
Supercell composite
13.0

Open this sounding in Storm Lab

The text

As transmitted.

347 
WFUS54 KLCH 221313
TORLCH
TXC241-351-457-221345-
/O.NEW.KLCH.TO.W.0006.220322T1313Z-220322T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
813 AM CDT Tue Mar 22 2022

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Southeastern Tyler County in southeastern Texas...
  West central Newton County in southeastern Texas...
  East central Jasper County in southeastern Texas...

* Until 845 AM CDT.

* At 813 AM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located near
  Mt. Union, or 7 miles southwest of Kirbyville, moving northeast at
  60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Kirbyville and Call around 820 AM CDT.
  Trout Creek around 825 AM CDT.
  Newton around 835 AM CDT.
  Bon Weir around 840 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Bleakwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3091 9371 3076 9361 3068 9363 3066 9367
      3063 9369 3049 9408 3051 9408 3052 9407
      3053 9411 3066 9412
TIME...MOT...LOC 1313Z 242DEG 50KT 3061 9402 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Denson
2 follow-up statements
438 
WWUS54 KLCH 221325
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
825 AM CDT Tue Mar 22 2022

TXC457-221335-
/O.CAN.KLCH.TO.W.0006.000000T0000Z-220322T1345Z/
Tyler TX-
825 AM CDT Tue Mar 22 2022

...THE TORNADO WARNING FOR SOUTHEASTERN TYLER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 PM CDT for southwestern
Louisiana...and southeastern Texas.

LAT...LON 3091 9371 3076 9361 3068 9363 3066 9367
      3063 9369 3053 9396 3055 9401 3062 9403
      3068 9405 3072 9402
TIME...MOT...LOC 1325Z 242DEG 50KT 3069 9385 

$$

TXC241-351-221345-
/O.CON.KLCH.TO.W.0006.000000T0000Z-220322T1345Z/
Newton TX-Jasper TX-
825 AM CDT Tue Mar 22 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR WEST
CENTRAL NEWTON AND EAST CENTRAL JASPER COUNTIES...

At 825 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Kirbyville, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Newton around 835 AM CDT.
  Bon Weir around 840 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Bleakwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3091 9371 3076 9361 3068 9363 3066 9367
      3063 9369 3053 9396 3055 9401 3062 9403
      3068 9405 3072 9402
TIME...MOT...LOC 1325Z 242DEG 50KT 3069 9385 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Denson
041 
WWUS54 KLCH 221333
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
833 AM CDT Tue Mar 22 2022

TXC241-221342-
/O.CAN.KLCH.TO.W.0006.000000T0000Z-220322T1345Z/
Jasper TX-
833 AM CDT Tue Mar 22 2022

...THE TORNADO WARNING FOR EAST CENTRAL JASPER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 PM CDT for southwestern
Louisiana...and southeastern Texas.

LAT...LON 3091 9371 3076 9361 3068 9363 3066 9367
      3063 9369 3058 9383 3063 9387 3081 9387
TIME...MOT...LOC 1332Z 242DEG 50KT 3074 9374 

$$

TXC351-221345-
/O.CON.KLCH.TO.W.0006.000000T0000Z-220322T1345Z/
Newton TX-
833 AM CDT Tue Mar 22 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR CENTRAL
NEWTON COUNTY...

At 832 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Bon Weir, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Newton County, including the following locations...
Bleakwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3091 9371 3076 9361 3068 9363 3066 9367
      3063 9369 3058 9383 3063 9387 3081 9387
TIME...MOT...LOC 1332Z 242DEG 50KT 3074 9374 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Denson

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Mar 22, 7:18 AM CDT, 55 minutes earlier.

Area forecast discussion, Mar 22, 7:18 AM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
718 AM CDT Tue Mar 22 2022

.DISCUSSION...
All relevant products updated for newly issued Tornado Watch 60,
in effect until 2 PM CDT. No other changes at this time.

13

&&

.PREV DISCUSSION... /issued 703 AM CDT Tue Mar 22 2022/

DISCUSSION...

For the 03/22/2022 1200 UTC TAF package.

AVIATION...

Messy aviation forecast this morning with a broken band of showers
and isolated thunderstorms slowly sagging toward the SE across
interior SE TX and west central LA and another band of TSTMS near
HGX approaching from the west. In addition, isolated/scattered
showers and thunderstorms are increasing in coverage ahead of
these two features. MVFR is generally prevailing all sites, and
will continue to do so until the passage of the main convective
line to the west, which is progged to sweep eastward through the
area through this morning and afternoon before exiting to the east
by evening. Carried TEMPO thunder with IFR for the most likely
time this band will pass through each terminal. In addition,
strong and gusty south winds are expected prior to is passage,
especially KAEX and the Acadiana terminals.

13

PREV DISCUSSION... /issued 516 AM CDT Tue Mar 22 2022/

SHORT TERM [Today through Thursday]...

BKN band of showers and embedded thunderstorms stretches from NW
LA to SE TX early this morning, and is just starting to creep into
NW Tyler county. Ahead of this band, isolated mainly light
showers are noted, though some heavier showers/isolated TSTMS were
seen earlier across Tyler and northern Jasper Counties. Amid the
continued influx of warm and moist air and elevated winds
overnight, temperatures have held largely steady in the lower 70s
and they will struggle to fall much further absent precipitation,
which will continue to gradually spread into interior SE TX over
the next few hours.

Forecast for the rest of the day remains largely unchanged, as a
basal shortwave trof currently noted exiting NE MX into SRN TX
pivots NE through the mean flow around a meridional upper trof
dominating the central CONUS. This feature has already promoted
more vigorous convection between CRP and HGX, which should
continue rapidly E/ENE in a more or less N-S oriented band,
pushing across SE TX during the early to mid morning hours, then
across southern LA mid-morning through late afternoon. Discrete
TSTM formation ahead of this band is also possible. The
environment these storms will be moving into is characterized by
generally modest CAPE but very high shear/helicity, with SPC
highlighting much of the area in an enhanced to moderate risk of
severe thunderstorms (level 3 to 4 out of 5), with a greater
emphasis on damaging wind and tornado potential, including the
possibility of strong tornadoes (EF2 or greater).

While sustained gradient winds have settled down overnight away
from the coast, gusts of 25-35KT have continued to be reported,
especially along/S of I-10. With sustained speeds forecast to
increase again after sunrise, extended the eastern part of the
wind advisory (generally Marksville to Cameron eastward) through
the rest of the day, though winds will veer to the west and
decrease following the progression of the band of TSTMS.

On a slightly more positive note, the risk of flooding has
decreased a bit since yesterday, though most of the area remains
in a slight risk of excessive rainfall, with the moderate risk
just barely clipping central LA. Nonetheless, given the very high
MSTR content already in place and the potential for at least
localized heavy rainfall, will leave the inherited flash flood
watch as is.

The thunderstorm activity should be pushing east of the
Atchafalaya by early evening if not sooner, with the rest of the
short term forecast benign amid westerly flow and a drier/cooler
continental airmass.

13

LONG TERM [Friday through Monday]...

The region will remain on the eastern periphery of upper level
ridging late this week through early next week which will continue
to stream dry air aloft on northwesterly flow. At the surface, an
elongated high extending from Canada all the way into the southern
gulf will build in behind a weak, dry frontal boundary Friday and
very slowly drift from west to east across the gulf coast through
the weekend. The result will be an extended period of benign weather
with mostly clear skies and mild, seasonal temperatures.

Jones

MARINE...

Strong and gusty onshore flow will continue today ahead of a
front expected to push through the area, with an elevated
westerly flow forecast in the wake of the front tonight and
Wednesday. Widespread showers and thunderstorms will precede the
frontal passage today. Some storms will have the potential to be
severe, producing gale force winds and waterspouts. A prevailing
light to modest west to northwest flow is forecast for the rest
of the week.

13

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until 7 PM CDT this evening for LAZ027>033-041>045-
     052>055-073-074.

     Wind Advisory until 7 PM CDT this evening for LAZ029-032-033-
     042>045-052>055-074.

     Wind Advisory until 1 PM CDT this afternoon for LAZ041-073.

TX...Flood Watch until 7 PM CDT this evening for TXZ180-201-215-216-
     259>262.

     Wind Advisory until 1 PM CDT this afternoon for TXZ215-216.

GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ450-452-455-
     470-472-475.

     Small Craft Advisory until 1 PM CDT this afternoon for GMZ430-
     432.

     Small Craft Exercise Caution from 1 PM CDT this afternoon
     through Wednesday morning for GMZ430-432.

     Small Craft Advisory until 7 PM CDT this evening for GMZ435.

     Small Craft Exercise Caution from 7 PM CDT this evening through
     Wednesday morning for GMZ435.

&&
Hazardous weather outlook, Mar 22, 5:57 AM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
557 AM CDT Tue Mar 22 2022

LAZ027-028-030-031-TXZ180-201-259>262-231100-
Vernon-Rapides-Beauregard-Allen-Tyler-Hardin-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
557 AM CDT Tue Mar 22 2022

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana, west central Louisiana and southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A band of showers and thunderstorms will push across the area today.
Some of these storms will have the potential to be severe with
tornadoes, damaging winds and large hail possible. In addition to the
severe weather threat, heavy rain will have the potential to lead to
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LAZ029-032-033-042>045-052>055-074-231100-
Avoyelles-Evangeline-St. Landry-Jefferson Davis-Acadia-Lafayette-
Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin-
East Cameron-
557 AM CDT Tue Mar 22 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana and southwest Louisiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

A band of showers and thunderstorms will push across the area today.
Some of these storms will have the potential to be severe with
tornadoes, damaging winds and large hail possible. In addition to the
severe weather threat, heavy rain will have the potential to lead to
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LAZ041-073-TXZ215-216-231100-
Calcasieu-West Cameron-Jefferson-Orange-
557 AM CDT Tue Mar 22 2022

...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southwest Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

A band of showers and thunderstorms will push across the area today.
Some of these storms will have the potential to be severe with
tornadoes, damaging winds and large hail possible. In addition to the
severe weather threat, heavy rain will have the potential to lead to
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ450-452-455-470-472-475-231100-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
557 AM CDT Tue Mar 22 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

A band of showers and thunderstorms will push across the area today.
Some of these storms will have the potential to be severe with
tornadoes, damaging winds and large hail possible. In addition to the
severe weather threat, heavy rain will have the potential to lead to
localized flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-231100-
Sabine Lake-Calcasieu Lake-
557 AM CDT Tue Mar 22 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

A band of showers and thunderstorms will push across the area today.
Some of these storms will have the potential to be severe with
waterspouts, damaging winds and large hail possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Elevated westerly winds will continue on Wednesday. Small craft
should exercise caution headlines may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-231100-
Vermilion Bay-
557 AM CDT Tue Mar 22 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

A band of showers and thunderstorms will push across the area today.
Some of these storms will have the potential to be severe with
waterspouts, damaging winds and large hail possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Elevated westerly winds will continue on Wednesday. Small craft
should exercise caution headlines may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

13

In the hours before

Special weather statement, Mar 22, 7:20 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
720 AM CDT Tue Mar 22 2022

TXZ180-201-215-221300-
Jefferson TX-Hardin TX-Tyler TX-
720 AM CDT Tue Mar 22 2022

...Strong thunderstorms will impact portions of west central
Jefferson, southwestern Tyler and western Hardin Counties through 800
AM CDT...

At 720 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Alabama-Coushatta Reservation to 7 miles
northwest of Batson to near Anahuac. Movement was northeast at 60
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sour Lake, Nome, Saratoga, Thicket, Wildwood, Batson, Votaw, Honey
Island and Village Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 PM CDT for southeastern
Texas.

&&

LAT...LON 3049 9454 3082 9461 3084 9451 3047 9438
      2990 9436 2989 9439 2989 9444 3011 9445
      3011 9460 3049 9473
TIME...MOT...LOC 1220Z 236DEG 53KT 3072 9473 3031 9471 2982 9473

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Warthen
Special weather statement, Mar 22, 7:40 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
740 AM CDT Tue Mar 22 2022

TXZ180-201-215-259-261-221330-
Jefferson TX-Hardin TX-Northern Jasper TX-Southern Jasper TX-
Tyler TX-
740 AM CDT Tue Mar 22 2022

...Strong thunderstorms will impact portions of northwestern
Jefferson, Tyler, Hardin and western Jasper Counties through 830 AM
CDT...

At 739 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Chester to near Warren to
near Honey Island to near Devers. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Beaumont, Lumberton, Jasper, Silsbee, Woodville, Kountze, Sour Lake,
Colmesneil, Nome, Chester, Rockland, Warren, Town Bluff, Saratoga,
Ebenezer, Fred, Wildwood, Bevil Oaks, China and Spurger.

This includes Interstate 10 in Texas between mile markers 846 and
840.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 PM CDT for southeastern
Texas.

&&

LAT...LON 3106 9456 3103 9447 3111 9406 3114 9400
      3080 9400 3017 9412 2995 9421 2991 9444
      3011 9445 3011 9460 3015 9461 3039 9451
      3057 9453 3101 9466
TIME...MOT...LOC 1239Z 226DEG 43KT 3085 9454 3063 9447 3045 9445 2998
9465

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Warthen

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:20 AM CDTSpecial Weather StatementLCHHardin40 min
Mar 22, 7:40 AM CDTSpecial Weather StatementLCHHardin, Jasper, Tyler50 min
Mar 22, 7:45 AM CDTTornado WarningLCHHardin, Jasper, Tyler30 min
Mar 22, 8:39 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Newton, Orange36 min
Mar 22, 8:56 AM CDTSpecial Weather StatementLCHJefferson34 min
Mar 22, 9:21 AM CDTSevere Thunderstorm WarningLCHJefferson, Newton, Orange39 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.